ISSN: 1304-7191 | E-ISSN: 1304-7205
On codes over product of finite chain rings
1Department of Mathematics, Malayer University, Malayer, 65719, Iran
2Department of Mathematics, Bu Ali Sina University, Hamedan, 65175 Iran
Sigma J Eng Nat Sci 2023; 41(1): 145-155 DOI: 10.14744/sigma.2023.00014
Full Text PDF


In this paper, codes over the direct product of two finite commutative chain rings are studied. The standard form of the parity-check matrix is determined. The structure of self-dual codes is described. A distance preserving Gray map from the direct product of chain rings to a finite field is defined. Two upper bounds on minimum distance are obtained.